# SDR FDEA201007132502

- Difficulty date: July 13, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N902FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Aircraft time: 53,534 hours, 22,034 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5160
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR FRAME T-CAP AT STA 377.7 FROM LBL 50.22 TO BL-0 CORRODED.  REMOVED CORROSION STA 377 UPPER CHORD IAW SRM 51-10-02.  REMOVED .017 FROM ORIG MATERIAL .125 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL III. L=2.0 W=.1.5.  R & R UPPER CHORD IAW SRM 53-00-01 REPAIR 3 FROM RBL 30 TO LBL 62.    CLASSIFIED CATEGORY "A" MAJOR REPAIR.
